Search


1 - 4 of 4 Items

 
1682 328
SOME FIXED POINT THEOREMS FOR ORDERED CONTRACTIONS IN PARTIAL B-METRIC SPACES
Vol 30, No 1 (2017)
Satish Shukla
PDF Cite
 
1442 540
Fixed Point Results for Contraction Mappings in G_b- Cone Metric Spaces
Vol 28, No 4 (2015)
Manoj Ughade, R.D. Daheriya
PDF Cite
 
1234 240
CONNECTION OF CIRIC TYPE F-CONTRACTION INVOLVING FIXED POINT ON CLOSED BALL
Vol 30, No 1 (2017)
Aftab Hussain, Muhammad Arshad, Muhammad Nazim
PDF Cite
 
1288 251
SET-VALUED PREŠIĆ-CHATTERJEA TYPE CONTRACTIONS AND FIXED POINT THEOREMS
Vol 29, No 2 (2016)
Satish Shukla
PDF Cite
 
1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"